# SDR 96ZZZM1311

- Difficulty date: August 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N31YV
- Make and model: Beech 1900D
- Aircraft serial: UE31
- System (JASC): 7120 · Engine Mount Section
- Part: Truss
- Part number: 12991003279
- Condition: Failed
- Location: Engine
- Part time: 8,433 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLIANCE INSPECTION OF AD 95-02-18 AREA A, RIGHT ENGINE INBOARD UPPER TRUSS WAS FOUND SHEARED AT THE RIVET USED TO SEAL LINSEED OIL.  TRUSS WAS REPLACED ENGINE INSPECTED.  AIRCRAFT RELEASED FOR SERVICE.  (M)
